Combinatorial designs with two singular values - I. Uniform multiplicative designs

E.R. van Dam, E. Spence

Research output: Contribution to journalArticleScientificpeer-review

305 Downloads (Pure)
Original languageEnglish
Pages (from-to)127-142
Number of pages15
JournalJournal of Combinatorial Theory, Series A, Structures designs and application combinatorics
Volume107
Issue number1
Publication statusPublished - 2004

Cite this

@article{cf3a75ce99bd442fb1774b55038e6ceb,
title = "Combinatorial designs with two singular values - I. Uniform multiplicative designs",
author = "{van Dam}, E.R. and E. Spence",
note = "DP 2003-67 Pagination: 15",
year = "2004",
language = "English",
volume = "107",
pages = "127--142",
journal = "Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

Combinatorial designs with two singular values - I. Uniform multiplicative designs. / van Dam, E.R.; Spence, E.

In: Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics, Vol. 107, No. 1, 2004, p. 127-142.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Combinatorial designs with two singular values - I. Uniform multiplicative designs

AU - van Dam, E.R.

AU - Spence, E.

N1 - DP 2003-67 Pagination: 15

PY - 2004

Y1 - 2004

M3 - Article

VL - 107

SP - 127

EP - 142

JO - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

JF - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

SN - 0097-3165

IS - 1

ER -